Mathematical Research Letters

Volume 13 (2006)

Number 2

On the Drinfeld generators of $\mathfrak{grt}_1({\bf k})$ and $\Gamma$-functions for associators

Pages: 231 – 243

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n2.a5

Author

Benjamin Enriquez (IRMA (CNRS))

Abstract

We prove that the Drinfeld generators of $\mathfrak{grt}_1({\bf k})$ linearly span the image of this Lie algebra in the abelianization of the commutator of the free Lie algebra with two generators. We show that this result implies $\Gamma$-function formulas for arbitrary associators.

Full Text (PDF format)